# SDR 07FDEA01219

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Component: Door
- Component part number: 65571411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR, FWD LOWER CORNER OF SKIN WORN, GOUGED.  INSTALLED REPAIR DOUBLER REF 52-00-3 PG 2, FIG 4, DETAIL F.  RESTORED LEVELING, COMPOUND REF SOPM 20-60-04 PG 7.
